# SDR DALA2024120311397

- Difficulty date: November 28, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 57,101 hours, 39,741 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Shorted
- Location: Cpt Control Whee
- Component: Transducer, Boeing, T26080
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9550 -ATB/DE- THE FLIGHT CREW RETURNED THE AIRCRAFT TO CAE AND DECLARED AN EMERGENCY DUE TO "STICK PUSHER FAIL" MESSAGE WITH AN ASSOCIATED STALL WARNING LIGHT. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE CAPTAINS CONTROL WHEEL FORCE TRANSDUCER (T2-6080) CABLE WAS SHORTING TO GROUND. THE CAPTAINS CONTROL WHEEL TRANSDUCER WAS REPLACED. OPS CHECK GOOD. (LP #6552314)
